# SDR DLM11982096

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Part number: 8378M11
- Condition: Seized
- Location: Nr 1 Water Syst
- Component: 8378M11
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED INTO SNN WITH SMELL OF BURNING IN CABIN.  IRISH AUTHORITIES REMOVED FDR AND CVR FOR ELAVUATION.  AIRCRAF STILL IN SNN 100998 UNDER INVESTIGATION.  NR 1 WATER SYS AIR COMP FAILED, BURNED WIRING TO COMPRESSOR.
